# SDR IPXA2025061318214

- Difficulty date: June 3, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,250 hours, 17,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A25510277001
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL COMPARTMENT FLOOR PANEL 147EF P/N: A2551027700100 DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO-57698-REQ001 ((APPX B) MAINTENANCE FLOOR PANEL FABRICATION USING ALTERNATE MATERIAL (SREO)) [T3F18E006VAM1].
